Open Journal of Applied Sciences

Vol.2 No.4BB(2012), Paper ID 26489, 4 pages

DOI:10.4236/ojapps.2012.24B015

 

Algorithm of Iterative Process for Some Mappings and Iterative Solution of Some Diffusion Equation

 

Wenjun Liu, Jinghua Meng

 

Department of Mathematics Jiujiang University Jiujiang , China
Department of Mathematics Jiujiang University Jiujiang , China

 

Copyright © 2012 Wenjun Liu, Jinghua Meng et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Liu, W. and Meng, J. (2012) Algorithm of Iterative Process for Some Mappings and Iterative Solution of Some Diffusion Equation. Open Journal of Applied Sciences, 2, 62-65. doi: 10.4236/ojapps.2012.24B015.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.